At-a-Glance: 2020 Program Overview

Our CXps Committee team is working hard to finalize the full CXps 2020 Agenda. In the meantime, here’s a sneak peek at what’s happening at this year’s event.

Pre-Conference / Tuesday, May 12, 2020

 

12:00 pm – 5:00 pm

5:00 pm – 7:00 pm

Registration Open

Welcome Reception & Networking at Durham Hotel Rooftop
Join Client Savvy as we kick off CXps 2020. Catch up with old friends and meet new ones.
Reception includes heavy hors d’oeuvres and host bar (drink tickets)

Day 1 / Wednesday, May 13, 2020

8:00 am – 5:00 pm

8:00 am – 8:45 am

Registration Opens

CXps Opening with Breakfast
Hear from Client Savvy co-founder Ryan Suydam about what’s new and exciting at this year’s event.
Full breakfast is included for all registered attendees.

9:00 am – 11:00 am

Breakout Sessions / Workshops
One of the hallmarks of CXps are our 2-hour Workshops in addition to regular 1-hour Breakout sessions. This morning choose from:

  • Meeting Expectations – The Making of a Great Meeting – Mike Phillips / Phillips Architecture (Workshop)
  • Leveraging Ideal Client Profiles to Impact CX & EX in Your Firm – Alex Merbach / Faith Technologies, Inc. (Breakout)
  • Connecting the Dots: Aligning Brand Experience, Client Experience & Employee Experience – Ida Cheinman / Substance 151 (Breakout)
  • Service Metamorphosis – Deborah McMurray / Content Pilot (Workshop)
  • Using CX to Solve 23 Business Problems – Blake Godwin / Client Savvy (Workshop)

11:00 am – 11:45 am

Industry Solutions Sessions / Exhibit Hall Open
New at CXps 2020 are 30-minute Industry Solutions Sessions with our Platinum and Gold Sponsors.
Spend time in the Exhibit Hall or attend one of these sessions to learn more about how to solve one of your CX challenges

11:45 am – 1:15 pm

Lunch Opening Keynote with Deb Knupp

1:15 pm – 2:00 pm

Industry Solutions Sessions / Exhibit Hall Open
New at CXps 2020 are 30-minute Industry Solutions Sessions with our Platinum and Gold Sponsors.
Spend time in the Exhibit Hall or attend one of these sessions to learn more about how to solve one of your CX challenges

2:00 pm – 3:00 pm

Mini General Sessions
Gather together and choose from two 1-hour Mini General Sessions:

  • How “Best Places to Work” Winners are Winning the Hearts and Minds of Employees – Chad Clinehens / Zweig Group
  • Converting CX to Profits – Ryan Suydam / Client Savvy

3:15 pm – 5:15 pm

Breakout Sessions / Workshops / Roundtable Discussions
In addition to additional 2-hour Workshops and 1-hour Breakout Sessions, this afternoon features Roundtable Discussions where you can pick your table by the topic you are interested in brainstorming about:

  • CX and EX – John Doehring / J. Doehring & Co. (Workshop)
  • About the Benjamins: The Role of Pricing, Budgeting, and Billing in your CX Program – Andera Maciejewski / Levenfeld Pearlstein (Breakout)
  • Leadership Style Under Pressure – Hilary Pritchett (Go Get Coaching & Consulting) and Sheila Jordan (T.Y. Lin International) (Breakout)
  • Hospitality Best Practices – Ann Ashley / The Biltmore Company (Workshop)
  • Human Experience – Deb Knupp / GrowthPlay (Workshop)

6:00 pm – 9:00 pm

Casino Night & Networking Reception – 21C Museum Hotel

Day 2 / Thursday, May 14, 2020

8:00 am – 5:00 pm

8:15 am – 9:15 am

Registration Opens

CX-cellence Awards Ceremony & Breakfast

9:45 am – 11:45 am

Breakout Sessions / Workshops
One of the hallmarks of CXps are our 2-hour Workshops in addition to regular 1-hour Breakout sessions. This morning choose from:

  • Human Experience – Deb Knupp / GrowthPlay (Workshop – repeated from Wednesday)
  • Consistent Service Delivery – Danny McPhaul / Transloc (Breakout)
  • Create a Communication Campaign – Jennifer Karnitschnig & Karen Terminiello / RTI International (Breakout)
  • Being Human at Work – Michele Rochon / An Hour of Play (Workshop)
  • Transform your Client Experience through Storytelling – Alan Hoeffler / Millswyck Communications (Workshop)

11:45 am – 12:15 pm

Industry Solutions Sessions / Exhibit Hall Open
New at CXps 2020 are 30-minute Industry Solutions Sessions with our Platinum and Gold Sponsors.
Spend time in the Exhibit Hall or attend one of these sessions to learn more about how to solve one of your CX challenges

12:15 pm – 1:00 pm

Networking Lunch

1:00 pm – 1:30 pm

Industry Solutions Sessions / Exhibit Hall Open
New at CXps 2020 are 30-minute Industry Solutions Sessions with our Platinum and Gold Sponsors.
Spend time in the Exhibit Hall or attend one of these sessions to learn more about how to solve one of your CX challenges

1:30 pm – 2:30 pm

Breakout Sessions / Panel Discussion
This afternoon you have the chance to choose from several 1-hour Breakout sessions plus a General Session Panel Discussion:

  • Breakout Session Title TBD – Sarah Kinard (The Flamingo Project) / Blake Godwin (Client Savvy)
  • CX as a Cultural Adhesive: Making CX Sticky – Steven Keith / CX Pilots (Breakout)
  • CX Experts Panel – Panelists are still pending

2:45 pm – 3:45 pm

Afternoon Keynote – Mitch Reno

3:45 pm – 4:15 pm

CXps 2020 – Recap of Learning Experience 

5:30 pm – 9:00 pm

Choose your Evening Adventure – Select from 7+ Adventure Experiences 

Post-Conference / Friday, May 15, 2020

8:00 am – 12:00 pm

8:15 am – 9:15 am

9:15 am – 12:00 pm

Registration Opens

Networking Breakfast

Post-Conference CX Workshops